Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 201, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Oct 19, 2007, 12:27 AM CDT for Barren County, Metcalfe County, Monroe County, Kentucky. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 19, 2007, 12:27 AM CDT (05:27 UTC)
- Expired
- Oct 19, 2007, 12:47 AM CDT
- In force
- 20 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
Counties Barren County, KY, Metcalfe County, KY, Monroe County, KY
The radar
The Nashville radar (KOHX), 106 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 18, 9:22 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 5.5 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1487 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 778 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 10.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 190527
SVRLMK
KYC009-169-171-190600-
/O.NEW.KLMK.SV.W.0201.071019T0527Z-071019T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1227 AM CDT FRI OCT 19 2007
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHERN METCALFE COUNTY IN SOUTH CENTRAL KENTUCKY...
WESTERN MONROE COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 100 AM CDT...
* AT 1224 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 18 MILES SOUTHWEST OF
EDMONTON..AND MOVING NORTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
EDMONTON BY 1250 AM CDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...MOVE QUICKLY TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM WITH DAMAGING WINDS...SMALL HAIL...
AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
IMMEDIATELY MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING
BUT AWAY FROM WINDOWS.
LAT...LON 3677 8596 3710 8585 3698 8547 3697 8546
3693 8545 3686 8553 3686 8560 3684 8558
3682 8561 3681 8559 3663 8580
TIME...MOT...LOC 0527Z 218DEG 33KT 3678 8575
$$
AML1 follow-up statement
000
WWUS53 KLMK 190547
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
146 AM EDT FRI OCT 19 2007
KYC009-169-171-190556-
/O.CAN.KLMK.SV.W.0201.000000T0000Z-071019T0600Z/
METCALFE KY-BARREN KY-MONROE KY-
1246 AM CDT FRI OCT 19 2007
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MONROE...EASTERN
BARREN AND SOUTHERN METCALFE COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF GUSTY WINDS...HEAVY RAIN...AND DEADLY
LIGHTNING.
PLEASE REPORT WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3677 8596 3710 8585 3698 8547 3697 8546
3693 8545 3686 8553 3686 8560 3684 8558
3682 8561 3681 8559 3663 8580
TIME...MOT...LOC 0546Z 218DEG 33KT 3692 8561
$$
AMLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 19, 12:20 AM CDT, 7 minutes earlier.
Area forecast discussion, Oct 19, 12:20 AM CDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 120 AM EDT FRI OCT 19 2007 .AVIATION (06Z TAFS):... AT 05Z LINE OF THUNDERSTORMS MOVING THROUGH CENTRAL KENTUCKY FROM NEAR FRANKFORT (FFT) SOUTH THROUGH JUST EAST OF GLASGOW WITH SHOWERS AND A FEW THUNDERSTORMS OCCURRING BEHIND THE LEADING LINE. STRONGER THUNDERSTORMS WILL BE MOVING INTO LEX BY BEGINNING OF TAF PERIOD WITH SHOWERS CONTINUED FOR A COUPLE OF HOURS BEHIND THE LEADING EDGE. AT SDF AND BWG PRECIPITATION WILL BE ENDING BEFORE 09Z. CLOUDS WILL PERSIST FOR ANOTHER HOUR OR TWO AFTER THE PRECIPITATION ENDS. THE CLEARING LINE SHOULD REACH SDF AND BWG 10Z-12Z AND LEX DURING THE MORNING. THE CLEARING LINE WILL MARK THE COLD FRONT WITH A SHIFT TO MORE WESTERLY WINDS AND LOWER DEW POINTS. DEEP UPPER LOW OVER THE UPPER GREAT LAKES WILL MOVE SLOWLY EAST WITH WRAP AROUND MOISTURE BRINGING LOW TO MIDDLE CLOUDS COVERING MOSTLY THE NORTHERN TAF SITES. WITH THE LOWER DEW POINTS...CIGS AND VSYBS WILL BRING VFR CONDITIONS FOR THE REST OF THE TAF PERIOD. SCHOLZ && .MESOSCALE UPDATE... SEVERE EVENT CONTINUES ACROSS THE REGION TONIGHT. LINE OF SEVERE THUNDERSTORMS CONTINUES TO MOVE ACROSS THE REGION. WITHIN THE LINE WE HAVE BEEN DETECTING SMALL MESO VORTICES THAT COULD CAUSE A BRIEF TORNADO AND/OR EXTREME WIND DAMAGE. CONVECTION IS NOW APPROACHING THE I-65 CORRIDOR AND WILL SPREAD EASTWARD ACROSS THE REMAINDER OF THE FA OVERNIGHT. MAIN CONCERN NORTH OF THE WESTERN KY AND BLUEGRASS PARKWAYS WILL BE MAINLY DAMAGING WINDS AND THESE SMALL MESO VORTICIES WITHIN THE LINE. SOUTH OF THE PARKWAY...SEVERE WEATHER WILL BE A BIT MORE LIKELY WITH DAMAGING WINDS AND ISOLATED TORNADO POSSIBLE. WITH THE BETTER SHEAR AND MORE AVAILABLE MOISTURE...SUPERCELL STRUCTURES ARE STILL PREVELENT IN THIS AREA. FOR AREAS IN THE EAST...LIKE THE LEXINGTON METRO...THIS WEATHER WILL IN AFTER MIDNIGHT...MORE LIKELY IN THE 1-3 AM EDT CORRIDOR. WE ENCOURAGE PEOPLE TO LEAVE THEIR WEATHER RADIO ON DURING THE OVERNIGHT HOURS TO KEEP ABREAST OF THE LATEST WARNINGS. -JARVIS && .LONG TERM (FRI THRU THU)... WELL BE PUTTING ALL OUR RESOURCES INTO THE POTENTIAL WIDESPREAD SEVERE EVENT LATER TODAY AND TONIGHT...AND HENCEFORTH WILL BE MAKING NO OR JUST SUBTLE CHANGES IN THIS PERIOD. STILL LOOKS LIKE A WARM WEEKEND...TRENDING SIGNIFICANTLY COOLER AT THE START OF THE NEW WORKWEEK WITH NEXT SIGNIFICANT CHANCE OF RAIN ON MONDAY. DK && LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Oct 18, 10:06 PM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE LOUISVILLE KY 1106 PM EDT THU OCT 18 2007 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-190830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1106 PM EDT THU OCT 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. ...TORNADO WATCH IN EFFECT UNTIL MIDNIGHT EDT FOR ALL OF SOUTH-CENTRAL INDIANA AND UNTIL 5 AM EDT FOR MOST OF CENTRAL KENTUCKY... A SQUALL LINE WILL MOVE EAST ACROSS SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY TONIGHT. THE STORMS SHOULD MOVE OUT OF SOUTH CENTRAL INDIANA BY MIDNIGHT AND MOVE ACROSS CENTRAL KENTUCKY BETWEEN 11 PM AND 5 AM EDT. THE MAIN THREAT FROM THESE SEVERE THUNDERSTORMS WILL BE DAMAGING STRAIGHT LINE WINDS ALONG WITH DANGEROUS LIGHTNING AND HEAVY DOWNPOURS. ISOLATED TORNADOES AND LARGE HAIL WILL ALSO BE POSSIBLE WITH SOME OF THESE STORMS TONIGHT. SINCE THESE SEVERE STORMS ARE EXPECTED TO AFFECT THE OUTLOOK AREA AT NIGHT...WE HIGHLY ENCOURAGE YOU TO SET YOUR NOAA WEATHER RADIO TO ALERT MODE SO THAT YOU CAN BE AWAKENED IN THE EVENT THAT A WARNING IS ISSUED WHILE YOU ARE ASLEEP. MANY SEVERE WEATHER FATALITIES OCCUR LATE AT NIGHT. OUTSIDE OF ALL THUNDERSTORM ACTIVITY...SOUTHERLY WINDS ARE EXPECTED TO BE VERY GUSTY TONIGHT. GUSTS NEAR 30 MPH WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK REGION...SO MOTORISTS SHOULD USE CAUTION ON WEST-TO-EAST ROADWAYS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN NEXT MONDAY AND TUESDAY AS ANOTHER SYSTEM MOVES EAST INTO THE OHIO VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS SHOULD KEEP WATCH FOR SEVERE WEATHER THIS EVENING INTO THE OVERNIGHT HOURS...AND REPORT ANY SIGNIFICANT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE. AML/DK/MBS
In the hours before
Local storm report, Oct 18, 11:46 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1246 AM EDT FRI OCT 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM TSTM WND DMG CAREFREE 38.24N 86.36W
10/18/2007 CRAWFORD IN BROADCAST MEDIA
TREES DOWN
&&
LDLocal storm report, Oct 18, 11:54 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1254 AM EDT FRI OCT 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TSTM WND DMG CHARLESTOWN 38.45N 85.67W
10/18/2007 CLARK IN TRAINED SPOTTER
TREES DOWN, WINDOWS BLOWN OUT. TRAILER PICKED UP AND
MOVED
&&
LDLocal storm report, Oct 18, 11:55 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1255 AM EDT FRI OCT 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0959 PM TSTM WND DMG CHARLESTOWN 38.45N 85.67W
10/18/2007 CLARK IN TRAINED SPOTTER
2 BARNS DESTROYED
&&
LDLocal storm report, Oct 18, 11:56 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
1256 AM EDT FRI OCT 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM HAIL 3 NE JASPER 38.42N 86.90W
10/18/2007 M0.75 INCH DUBOIS IN LAW ENFORCEMENT
0537 PM TSTM WND DMG 5 SW HAWESVILLE 37.85N 86.82W
10/18/2007 HANCOCK KY LAW ENFORCEMENT
1 TREE DOWN IN CHAMBERS AREA ALONG WITH PEA SIZE HAIL
0540 PM HAIL 4 NE JASPER 38.43N 86.88W
10/18/2007 M0.75 INCH DUBOIS IN TRAINED SPOTTER
HAIL COVERING GROUND
0626 PM TSTM WND GST NEW AMSTERDAM 38.10N 86.28W
10/18/2007 E80.00 MPH HARRISON IN PUBLIC
0635 PM TSTM WND DMG 8 S CORYDON 38.10N 86.13W
10/18/2007 HARRISON IN LAW ENFORCEMENT
NUMEROUS TRESS DOWN
0642 PM TSTM WND GST LANESVILLE 38.24N 85.98W
10/18/2007 E60.00 MPH HARRISON IN LAW ENFORCEMENT
1/2 INCH HAIL IN ADDITION
0708 PM HAIL LOUISVILLE 38.22N 85.74W
10/18/2007 E1.25 INCH JEFFERSON KY TRAINED SPOTTER
CRESENT HILL AREA
0710 PM TSTM WND DMG LOUISVILLE 38.22N 85.74W
10/18/2007 JEFFERSON KY BROADCAST MEDIA
CARS MOVED BTY HIGH WIND AND REPORTS OF BLOWN OFF ROOFS
IN CRESENT HILL AREA
0735 PM TSTM WND DMG TELL CITY 37.95N 86.76W
10/18/2007 PERRY IN LAW ENFORCEMENT
GAS LINES RUPTURED AND TREES/POWERLINES DOWN IN
CANNELLTON. TRESS DOWN IN TELL CITY
0748 PM TSTM WND DMG LOUISVILLE 38.22N 85.74W
10/18/2007 JEFFERSON KY BROADCAST MEDIA
TREES DOWN IN NE JEFFERSON COUNTY AROUND BROWNSBORO ROAD
AREA.
0812 PM TORNADO 2 NW HAWESVILLE 37.92N 86.78W
10/18/2007 HANCOCK KY AMATEUR RADIO
TORNADO ON THE GROUND
0821 PM TSTM WND DMG CAREFREE 38.24N 86.36W
10/18/2007 CRAWFORD IN BROADCAST MEDIA
TREES DOWN
0925 PM FUNNEL CLOUD GEORGETOWN 38.30N 85.97W
10/18/2007 FLOYD IN TRAINED SPOTTER
0934 PM TSTM WND DMG HEFLIN 37.50N 87.00W
10/18/2007 OHIO KY LAW ENFORCEMENT
STRUCTURE DAMAGE...TREES DOWN ROADS BLOCKED FOR WESTERN
PART OF COUNTY
0948 PM TSTM WND DMG FERDINAND 38.23N 86.86W
10/18/2007 DUBOIS IN LAW ENFORCEMENT
TREES DOWN AND DOOR OF HOUSE BLOWN OUT. NEAR FERDINAND
FOREST.
0948 PM HAIL 6 NE HARTFORD 37.51N 86.82W
10/18/2007 M0.75 INCH OHIO KY TRAINED SPOTTER
0951 PM TSTM WND DMG HARTFORD 37.45N 86.89W
10/18/2007 OHIO KY TRAINED SPOTTER
POWER OUT
0955 PM TSTM WND DMG CHARLESTOWN 38.45N 85.67W
10/18/2007 CLARK IN TRAINED SPOTTER
TREES DOWN, WINDOWS BLOWN OUT. TRAILER PICKED UP AND
MOVED
0959 PM TSTM WND DMG CHARLESTOWN 38.45N 85.67W
10/18/2007 CLARK IN TRAINED SPOTTER
2 BARNS DESTROYED
1000 PM TSTM WND DMG CHARLESTOWN 38.45N 85.67W
10/18/2007 CLARK IN LAW ENFORCEMENT
WINDOWS BLOWN OUT OF A HOUSE AND CARPORT BLOWN OFF
1000 PM TSTM WND DMG CHARLESTOWN 38.45N 85.67W
10/18/2007 CLARK IN TRAINED SPOTTER
2 BARNS DESTROYED. TRAILER PICKED AND MOVED
1002 PM TSTM WND DMG NEW WASHINGTON 38.57N 85.55W
10/18/2007 CLARK IN TRAINED SPOTTER
TREES DOWN CARPORT DESTROYED
1015 PM HAIL MILTON 38.71N 85.37W
10/18/2007 E0.50 INCH TRIMBLE KY TRAINED SPOTTER
1027 PM TSTM WND GST MILTON 38.71N 85.37W
10/18/2007 E70.00 MPH TRIMBLE KY TRAINED SPOTTER
1038 PM TSTM WND GST MOUNT WASHINGTON 38.05N 85.55W
10/18/2007 M57.00 MPH BULLITT KY TRAINED SPOTTER
1043 PM TSTM WND DMG AUBURN 36.87N 86.70W
10/18/2007 LOGAN KY LAW ENFORCEMENT
TREES AND POWER LINES DOWN
1045 PM TSTM WND DMG BIG SPRING 37.80N 86.17W
10/18/2007 BRECKINRIDGE KY LAW ENFORCEMENT
POWER LINES DOWN
1051 PM NON-TSTM WND DMG CORYDON 38.21N 86.13W
10/18/2007 HARRISON IN BROADCAST MEDIA
TREE ON HOUSE. TREES ON CARS IN PALMYRA
1051 PM TSTM WND DMG CORYDON 38.21N 86.13W
10/18/2007 HARRISON IN BROADCAST MEDIA
TREE ON HOUSE. TREES ON CARS IN PALMYRA.
1055 PM TSTM WND DMG CRANDALL 38.29N 86.07W
10/18/2007 HARRISON IN BROADCAST MEDIA
TREES DOWN
1057 PM TSTM WND DMG BEAVER DAM 37.41N 86.88W
10/18/2007 OHIO KY LAW ENFORCEMENT
TREES DOWN. POWER LINES DOWN IN ROSINE AREA.
1107 PM TSTM WND DMG FLAHERTY 37.83N 86.07W
10/18/2007 MEADE KY BROADCAST MEDIA
TREE ON HOUSE. ONE INJURY
1107 PM TSTM WND DMG FLAHERTY 37.83N 86.07W
10/18/2007 MEADE KY BROADCAST MEDIA
*** 1 INJ *** TREE ON HOUSE. ONE INJURY
1115 PM TSTM WND GST HARTFORD 37.45N 86.89W
10/18/2007 E70.00 MPH OHIO KY LAW ENFORCEMENT
TREES DOWNED
1118 PM HAIL LOGANSPORT 37.28N 86.78W
10/18/2007 E0.75 INCH BUTLER KY TRAINED SPOTTER
1120 PM TSTM WND DMG LOUISVILLE 38.22N 85.74W
10/18/2007 JEFFERSON KY LAW ENFORCEMENT
POWER LINES DOWNED IN SEVERAL PARTS OF THE METRO AREA.
1128 PM TSTM WND GST RUSSELLVILLE 36.84N 86.89W
10/18/2007 E60.00 MPH LOGAN KY TRAINED SPOTTER
1158 PM TSTM WND GST BOWLING GREEN 36.97N 86.44W
10/18/2007 E65.00 MPH WARREN KY TRAINED SPOTTER
1200 AM HAIL CANEYVILLE 37.42N 86.49W
10/19/2007 E1.00 INCH GRAYSON KY PUBLIC
&&
LDLocal storm report, Oct 19, 12:09 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
109 AM EDT FRI OCT 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM TSTM WND DMG HORSE CAVE 37.17N 85.91W
10/19/2007 HART KY LAW ENFORCEMENT
TREES DOWN. ROOF OFF FACTORY. BARN DESTROYED
&&
LDLocal storm report, Oct 19, 12:26 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
126 AM EDT FRI OCT 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND DMG WINDYVILLE 37.22N 86.33W
10/19/2007 EDMONSON KY LAW ENFORCEMENT
TREES AND NUMEROUS POWER LINES DOWN NEAR HWY 259. ONE OUT
BUILDING AND ONE HOME DAMAGED.
&&
LDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 7:11 PM CDT | Tornado Warning | LMK | Meade | 34 min |
| Oct 18, 7:12 PM CDT | Tornado Warning | LMK | Breckinridge, Hancock | 33 min |
| Oct 18, 8:31 PM CDT | Tornado Warning | LMK | Hancock | 29 min |
| Oct 18, 8:31 PM CDT | Tornado Warning | LMK | Ohio | 29 min |
| Oct 18, 8:58 PM CDT | Tornado Warning | LMK | Breckinridge, Grayson, Ohio | 32 min |
| Oct 18, 8:59 PM CDT | Severe Thunderstorm Warning | LMK | Oldham | 21 min |
| Oct 18, 9:16 PM CDT | Severe Thunderstorm Warning | LMK | Trimble | 29 min |
| Oct 18, 9:29 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 31 min |
| Oct 18, 9:41 PM CDT | Tornado Warning | LMK | Breckinridge, Hardin, Meade | 23 min |
| Oct 18, 9:48 PM CDT | Tornado Warning | LMK | Butler, Ohio | 27 min |
| Oct 18, 9:51 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Ohio | 39 min |
| Oct 18, 10:02 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 28 min |
| Oct 18, 10:08 PM CDT | Severe Thunderstorm Warning | LMK | Logan | 37 min |
| Oct 18, 10:15 PM CDT | Tornado Warning | LMK | Butler | 30 min |
| Oct 18, 10:35 PM CDT | Severe Thunderstorm Warning | LMK | Logan, Simpson, Warren | 40 min |
| Oct 18, 10:37 PM CDT | Severe Thunderstorm Warning | LMK | Grayson | 38 min |
| Oct 18, 10:43 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Shelby, Spencer | 32 min |
| Oct 18, 11:02 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Warren | 28 min |
| Oct 18, 11:07 PM CDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Scott, Shelby | 23 min |
| Oct 18, 11:51 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Taylor | 24 min |
| Oct 19, 12:17 AM CDT | Severe Thunderstorm Warning | LMK | Marion, Taylor, Washington | 28 min |
| Oct 19, 12:47 AM CDT | Severe Thunderstorm Warning | LMK | Boyle, Marion, Mercer, Washington | 28 min |
| Oct 19, 12:55 AM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Scott | 35 min |
| Oct 19, 1:14 AM CDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Garrard, Jessamine, Lincoln, Madison and 1 more | 31 min |
| Oct 19, 1:29 AM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Nicholas | 31 min |
| Oct 19, 1:47 AM CDT | Severe Thunderstorm Warning | LMK | Clark, Madison | 13 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.